# SDR FDEA201512043885

- Difficulty date: December 4, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 73,297 hours, 17,334 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRUNNION FITTING SUSPECT CRACKED JUST AFTER OF DOOR HINGE.  REPAIR IAW SRM 53-10-14-2R FIG 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
